# SDR UALA2012031901774

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 55,004 hours, 15,411 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 520854
- Part serial: 18
- Condition: Malfunctioned
- Location: Posit 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THERE IS A HYDRAULIC LEAK IN THE LT GEAR WHEEL WELL AREA.   REPLACED HMG SHUTOFF VALVE PER AMM.  PRESSURIZED AND NO LEAKS NOTED.  AFTER REPLACING HMG OP CHECK FAILED (DID NOT TEST).  RPL'D HYD MOTOR GENERATOR CONTROL UNIT PER MM AND ACP'D OPERATIONAL CHECK PER MM.  OPS OKAY.
